American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 69 found      Go to page: 1 2 3

[1] Sabine El Khoury, Manoj Kummini and Hema Srinivasan. Bounds for the multiplicity of Gorenstein algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Duong Quoc Viet, Le Van Dinh and Truong Thi Hong Thanh. A note on joint reductions and mixed multiplicities. Proc. Amer. Math. Soc. 142 (2014) 1861-1873.
Abstract, references, and article information   
View Article: PDF

[3] Fahimeh Khosh-Ahang and Somayeh Moradi. Regularity and projective dimension of the edge ideal of $C_5$-free vertex decomposable graphs. Proc. Amer. Math. Soc. 142 (2014) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[4] Rebecca Lynn. A degree formula for equivariant cohomology. Trans. Amer. Math. Soc. 366 (2014) 309-339.
Abstract, references, and article information   
View Article: PDF

[5] Adam McCabe and Gregory G. Smith. Log-concavity of asymptotic multigraded Hilbert series. Proc. Amer. Math. Soc. 141 (2013) 1883-1892.
Abstract, references, and article information   
View Article: PDF

[6] Dan Laksov. On Zanello's lower bound for level algebras. Proc. Amer. Math. Soc. 141 (2013) 1519-1527.
Abstract, references, and article information   
View Article: PDF

[7] Mats Boij, Juan C. Migliore, Rosa M. Miró-Roig, Uwe Nagel and Fabrizio Zanello. On the shape of a pure $O$-sequence. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[8] Krishna Hanumanthu and Craig Huneke. Bounding the first Hilbert coefficient. Proc. Amer. Math. Soc. 140 (2012) 109-117. MR 2833522.
Abstract, references, and article information   
View Article: PDF

[9] Satoshi Murai. Free resolutions of lex-ideals over a Koszul toric ring. Trans. Amer. Math. Soc. 363 (2011) 857-885. MR 2728587.
Abstract, references, and article information   
View Article: PDF

[10] Juan C. Migliore, Rosa M. Miró-Roig and Uwe Nagel. Monomial ideals, almost complete intersections and the Weak Lefschetz property. Trans. Amer. Math. Soc. 363 (2011) 229-257. MR 2719680.
Abstract, references, and article information   
View Article: PDF

[11] Mousumi Mandal and J. K. Verma. On the Chern number of an ideal. Proc. Amer. Math. Soc. 138 (2010) 1995-1999. MR 2596035.
Abstract, references, and article information   
View Article: PDF

[12] Tran Nam Trung. Regularity index of Hilbert functions of powers of ideals. Proc. Amer. Math. Soc. 137 (2009) 2169-2174. MR 2495248.
Abstract, references, and article information   
View Article: PDF

[13] Juan Elias and Giuseppe Valla. A family of local rings with rational Poincaré series. Proc. Amer. Math. Soc. 137 (2009) 1175-1178. MR 2465637.
Abstract, references, and article information   
View Article: PDF

[14] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF

[15] Jürgen Herzog and Xinxian Zheng. Bounds for Hilbert coefficients. Proc. Amer. Math. Soc. 137 (2009) 487-494. MR 2448568.
Abstract, references, and article information   
View Article: PDF

[16] Tony J. Puthenpurakal. On the upper bound of the multiplicity conjecture. Proc. Amer. Math. Soc. 136 (2008) 3429-3434. MR 2415026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Juan Migliore, Uwe Nagel and Fabrizio Zanello. On the degree two entry of a Gorenstein $h$-vector and a conjecture of Stanley. Proc. Amer. Math. Soc. 136 (2008) 2755-2762. MR 2399039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lê Tuân Hoa. Finiteness of Hilbert functions and bounds for Castelnuovo-Mumford regularity of initial ideals. Trans. Amer. Math. Soc. 360 (2008) 4519-4540. MR 2403695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paola Bonacini. On the plane section of an integral curve in positive characteristic. Proc. Amer. Math. Soc. 136 (2008) 2289-2297. MR 2390494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Rafael H. Villarreal. Normalization of monomial ideals and Hilbert functions. Proc. Amer. Math. Soc. 136 (2008) 1933-1943. MR 2383499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Satoshi Murai and Takayuki Hibi. The depth of an ideal with a given Hilbert function. Proc. Amer. Math. Soc. 136 (2008) 1533-1538. MR 2373580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hamidreza Rahmati. Free resolutions of parameter ideals for some rings with finite local cohomology. Proc. Amer. Math. Soc. 136 (2008) 467-474. MR 2358485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Daniel Katz and Emanoil Theodorescu. On the degree of Hilbert polynomials associated to the torsion functor. Proc. Amer. Math. Soc. 135 (2007) 3073-3082. MR 2322736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mats Boij and Fabrizio Zanello. Level algebras with bad properties. Proc. Amer. Math. Soc. 135 (2007) 2713-2722. MR 2317944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ngo Viet Trung and Jugal Verma. Mixed multiplicities of ideals versus mixed volumes of polytopes. Trans. Amer. Math. Soc. 359 (2007) 4711-4727. MR 2320648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Anthony V. Geramita, Tadahito Harima, Juan C. Migliore and Yong Su Shin. The Hilbert function of a level algebra. Memoirs of the AMS 186 (2007) MR 2292384.
Book volume table of contents   

[27] Srikanth Iyengar and Tony J. Puthenpurakal. Hilbert-Samuel functions of modules over Cohen-Macaulay rings. Proc. Amer. Math. Soc. 135 (2007) 637-648. MR 2262858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Giuliana Fatabbi, Brian Harbourne and Anna Lorenzini. Resolutions of ideals of fat points with support in a hyperplane. Proc. Amer. Math. Soc. 134 (2006) 3475-3483. MR 2240658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Uwe Nagel and Tim Römer. Extended degree functions and monomial modules. Trans. Amer. Math. Soc. 358 (2006) 3571-3589. MR 2218989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 69 found      Go to page: 1 2 3